On the Solvability of a Problem Nonlocal in Time for a Semilinear Multidimensional Wave Equation

  • S. Kharibegashvili
  • B. Midodashvili

Abstract

We study a nonlocal (in time) problem for semilinear multidimensional wave equations. The theorems on existence and uniqueness of solutions of this problem are proved.
Published
25.01.2015
How to Cite
KharibegashviliS., and MidodashviliB. “On the Solvability of a Problem Nonlocal in Time for a Semilinear Multidimensional Wave Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 1, Jan. 2015, pp. 88–105, http://umj.imath.kiev.ua/index.php/umj/article/view/1965.
Section
Research articles